# SDR ASOA05513

- Difficulty date: June 13, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 504300
- Condition: Worn
- Location: Acm Duct
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO BNA FROM ATL, THE FLIGHT ATTENDANT NOTICED AN ODOR IN THE BACK OF THE CABIN FOLLOWED BY THE SYNOPTIC PAGE SHOWING THE RT PACK BEGINNING TO OVERTEMP.  CREW TURNED OFF THE RT PACK AND THE ODOR SUBSEQUENTLY DISSIPATED.  THE AIRCRAFT LANDED SAFELY IN BNA.  UPON INSPECTION OF THE ACM, MAINTENANCE FOUND THE DUCT DETACHED FROM THE ACM.  MAINTENANCE REMOVED AND REPLACED THE SEAL AND REATTACHED THE DUCT TO THE ACM.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
